# SDR DALA1114600936

- Difficulty date: February 27, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 58,101 hours, 44,374 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY EXIT LIGHT AT ROW 13 D/E INOPERATIVE.  MAINTENANCE REPLACED HARNESS CONNECTOR.  OPERATIONALLY CHECKS NORMAL.
